Preprint 119/2006

A Parabolic Free Boundary Problem with Bernoulli Type Condition on the Free Boundary

John Andersson and Georg Weiss

Contact the author: Please use for correspondence this email.
Submission date: 26. Oct. 2006
Pages: 23
published in: Journal für die reine und angewandte Mathematik, 627 (2009), p. 213-235 
DOI number (of the published article): 10.1515/CRELLE.2009.016
MSC-Numbers: 35R35, 35K35
Download full preprint: PDF (288 kB)

Abstract:
We consider the regularity of the free boundary of the following problem
displaymath10
with the free boundary condition formula12

In particular we show that flat free boundary points are have regular space normal.

17.10.2019, 02:13